# SDR REXA2025022500219

- Difficulty date: February 18, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: SH670333691
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 530 AT STGR 27L CARGO TIE DOWN PAD IS CORRODED. REMOVED CORRODED CARGO TIE DOWN BRACKET AT FS 530 STGR 27 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. INSTALLED A SERVICEABLE RH CARGO TIE DOWN BRACKET (SH670-33369-1) AT FS 530 STGR 27 IAW CRJ 700 SRM 51-42-21-001-001-A01, 51-40-11-001-001-A01, 51-42-06-001-001-A01.
